# SDR SWAA2022101459922

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 698 hours, 398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SCRATCHED AIRCRAFT UNDERNEATH PASSENGER ENTRY DOOR. / [01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-59 FOUND NO DAMAGE TO AIRCRAFT SKIN JUST DECORATIVE FINISH REMOVED. REAPPLIED DECORATIVE FINISH PER AMM 51-21-21
